# SDR DALA2021092105652

- Difficulty date: September 19, 2021
- Submitted: September 21, 2021
- Operation: Air carrier
- Aircraft: N853NW
- Make and model: Airbus A330-223
- Aircraft serial: 0618
- Aircraft time: 67,754 hours, 8,662 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3353 WHILE REMOVING L1 DOOR SLIDE, DOOR ASSIST BOTTLE DISCHARGED. CORRECTIVE ACTION: REMOVED AND REPLACED THE EMERGENCY OPERATION CYLINDER PER A330 AMM 52-11. (1953541)
